MathSciNet Relay Station
MathSciNet bibliographic data
MR1261097 (96a:22016) 22E30 (22E46)
van der Ven, Harmen Vector valued Poisson transforms on Riemannian symmetric spaces of rank one. J. Funct. Anal. 119 (1994), no. 2, 358–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement